# SDR 08FDEA03219

- Difficulty date: August 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 44,014 hours, 21,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986101200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED ON LEFT SIDE FUSELAGE SKIN BETWEEN FRAMES 80/82 TO 84 AND BETWEEN STRINGERS 29 TO 32 LT, THE REPAIR DOUBLER MEASURES 10.1 INCHES BY 12 INCHES WITH A SKIN CUTOUT MEASURING 2.5 INCHES BY 2.1 INCHES.  REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED REPAIR RIVETS AND INSTALLED CORRECT REAPAIR.  REPAIR RIVETS ON REPAIR DOUBLER LOCATED ON LEFT SIDE FUSELAGE SKIN BETWEEN FRAMES 80/82 TO 84 AND BETWEEN STRINGERS 29 TO 32 LT IAW SRM 53-10-12 FIG 203 AND FIG 225 SHEET 1.
